# SDR I5EA201812030001

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 44,425 hours, 58,033 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 462429
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISCREPANCY:  L/P 27388 - ITEM 1 - 30 MINUTES OUTSIDE OF MEM, THE LEAD FA INFORMED THE FLT DECK OF FUMES IN THE CABIN, DESCRIBED AS AN ELECTRICAL BURN SMELL, WITH THE FLIGHT DECK DOOR OPENED, IT COULD BE SMELLED ON THE FLIGHT DECK. RAN THE "SMOKE, FIRE, FUMES" QRH CHECKLIST.  WITH THE GALLEY POWER SWITCH OFF THE FUMES GOT WEAKER.  LANDED WITH NO FURTHER INCIDENT.  ITEM 2 - FOUND R/H RECIRCULATION FAN C/B POPPED AND WILL NOT RESET.  CORRECTIVE ACTION:  L/P 27388 - ITEM 1 - PERFORMED CONDITIONAL INSPECTION SMOKE OR FUMES IN CABIN IAW B737-400 AMM 05-31-56.  NO OIL FOUND IN AC ON PNEUMATIC SYSTEMS PER INSPECTION.  ITEM 2 - R&R RECIRCULATION FAN ASSY IAW B737-400 AMM 21-21-22, OPS CHECK GOOD, C/B NOW RESETS.
